Jambura Journal of Probability and Statistics

Jambura Journal of Probability and Statistics (JJPS) is dedicated to the published the highest quality of research papers and reviews on all aspects of Probability, Statistics, and Its application. JJPS is published by the Department of Statistics, State University of Gorontalo. This Journal Published Twice each year, namely in May and November. The scope of the articles published in this journal deal with a broad range of Statistics topics, including:

  • Probability Theory
  • Mathematical Statistics
  • Computational Statistics
  • Stochastic Processes
  • Financial Statistics
  • Bayesian Analysis
  • Survival Analysis
  • Time Series Analysis
  • Neural Network
  • Another field which is related to statistics and the applications
  • Another field which is related to Probability and the application
Jambura Journal of Probability and Statistics (JJPS) has been indexed by:
 

Before Submission

The author has to make sure that the manuscript has been prepared using JJPS TEMPLATE following the AUTHOR GUIDLINES and we hope it is not a single author. Please CONTACT US for further information

Online Submissions

Already have a Username/Password for Jambura Journal of Probability and Statistics?
GO TO LOGIN

Need a Username/Password?
GO TO REGISTRATION

Registration and login are required to submit items online and to check the status of current submissions.


Announcements

 
No announcements have been published.
 
More Announcements...

Vol 1, No 1 (2020): Jambura Journal of Probability and Statictics

Table of Contents

Articles

Adi Setiawan
PDF
1-12
Hariyati H. Usman, Ismail Djakaria, Muhammad Rezky Friesta Payu
PDF
13-23